Journal of Applied Mathematics

Variational Iteration Method for q-Difference Equations of Second Order

Guo-Cheng Wu

Full-text: Open access

Abstract

Recently, Liu extended He's variational iteration method to strongly nonlinear q-difference equations. In this study, the iteration formula and the Lagrange multiplier are given in a more accurate way. The q-oscillation equation of second order is approximately solved to show the new Lagrange multiplier's validness.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 102850, 5 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495202

Digital Object Identifier
doi:10.1155/2012/102850

Mathematical Reviews number (MathSciNet)
MR2948133

Zentralblatt MATH identifier
1251.65170

Citation

Wu, Guo-Cheng. Variational Iteration Method for q -Difference Equations of Second Order. J. Appl. Math. 2012 (2012), Article ID 102850, 5 pages. doi:10.1155/2012/102850. https://projecteuclid.org/euclid.jam/1355495202


Export citation